View RSS Feed



Rate this Entry
I think it's really making me sick. The voices are either getting sick with me, or the medicine is making me deaf. I cannot hear them anymore, I don't like this at all. I need them, none of you even understand.

Sometimes I still hear conversations, but I'm pretty sure that's from the chip in my brain.

It took away my vision. Not my full vision, but my vision is almost like a humans. I can't see the real reality as much, nor do scary things happen as much as they used to. I'd rather see them, because it seperates me from humans. I don't want to be as deaf and blind as one.

My thoughts have slowed down, and I don't think about being what I am as much. It's really killing me.

Most of the people I talk to act like it is a good thing, but they don't even know. I don't want to take them anymore, but they keep threatening to make me go back to the hospital. I don't want to be there either.

The only people I think I can trust are my friends, and even then they're proving to be untrustworthy. A friend of mine threatened to call the hospital on me, that I didn't like at all.

I know I can't trust my family, my doctors, my therapist, etc. They've all shown that.

I'm not sure what I'm going to do.

What's your opinion? Do I stop taking the medicine, because it's killing me... Or do I still take it, and die...?



  1. Neonite's Avatar
    You take option three.
    Continue taking the medicine, and find that you don't die because the medicine was helping you all along, and then learn a valuable aesop about trusting in your friends. n.n
  2. Samaki's Avatar
    It's not killing you. Keep taking the medicine, it may seem you can't function without the voices, but you are able to. I think I need to read more of your blogs in order to exactly know what exactly is going on here, but for now the best answer is to keep taking the medicine even if you don't like it. Also, where have you been?

    EDIT: Yumi, you may not want to take the medicine, but don't stop taking it.
    Updated 26-Aug-2008 at 08:41 by Samaki
  3. Chillhouse's Avatar
    You need the medicine. It will only help you. At first it may seem to be killing you, but it isn't. Trust the doctor.

    I don't know what you are suffering from, but it sounds like schizophrenia. I can't understand how you feel, but you have to trust in what your family and friends tell you; it's for your health.
  4. Corri's Avatar
    Welcome back to the real world Yuki. Keep on the meds. - the Adult Baby / Diaper Lover / Incontinence Support Community. is designed to be viewed in Firefox, with a resolution of at least 1280 x 1024.